# SDR SWAA2025090395992

- Difficulty date: July 28, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT.  REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT AND FASTENERS IAW SRM 51-40-02; IAW SRM 51-10-02 ITEM 9 AND DWG:149A8103 SHEET: 7 REV: A.
